# SDR DALA2016042903644

- Difficulty date: April 28, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 84,983 hours, 12,330 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1809
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION OF BS 1809 BULKHEAD, RT FWD OUTER CHORD, CRACK INDICATION FOUND ON STRINGER 7R AREA.  APPROXIMATELY .0937 IN LENGTH AS MARKED.  BS 1809 BULKHEAD RT FORWARD OUTER CHORD STR 7R AREA REPAIRED IAW SRM 53-80-08.
